# SDR UALA2010121704602

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,760 hours, 14,445 cycles
- Engine: Pwa PW2037
- Engine time: 62,299 hours, 19,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG DUCT PRESSURE FLUCTUATES.  FLUCTUATES BETWEEN 20-40 PSI ALSO VARIES W PACK OFF.  PER FLIGHT CREW  FLUCTUATION AT CRUISE AND DESCENT RIGHT DUCT PRESS NEVER EXCEEDED LEFT SIDE, RIGHT OFF LIGHT ON AND OFF ON DESCENT.  ENGINE WAS REPLACED.  ACCOMPLISHED PNEUMATIC SYSTEM TEST PER JRH.  ALL BLEED PARAMETERS NORMAL, NO FLUCTUATIONS NOTED.
